# SDR GTIA2021101836055

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 8,694 hours, 3,708 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD G RSVR LO LVL LOST ALL FLUID QTY-FOUND "B" NUT LEAKING AT LT/LG WELL FWD AREA FIN 2517GM BYPASS VLV. TIGHTENED HYD LINE IAW AMM 20-21-12.SVE HYD 4 GALLONS FOR T/S J.R. 61856 NEEDS T/S & LEAK CK. PERFORMED LEAK CHECK OF L/H BYPASS VLV (FIN 2517GM) PER AMM 32-31-13. NO LEAKS DETECTED.PERFORMED SEVERAL OPS CHECKS. NO DEFECTS NOTED. SERVICED GREEN HYDRAULIC SYSTEM PER AMM 12-12-29
